Silicone Injections in Temple Area Has Migrated to Eye-area: Bad Results! is There Help?
- Asked by 7785anon
- 2 years ago
I had liquid silicone injected about 6 months ago in the temple area to fill in my hollow temples. Now right away it migrated towards my eyesand I have terrible results!: Puffy eyes, bags under my eyes (never had them before) and 1 eyelid drooping. What can be done about this? Is there anyway to help my eyes? I have the idea that the puffy eyes are because of the fluide-drainage not works well because it gets worse when I' ve cried. Is there a way to help this or at least improve my eyes?
Terrible problem with no easy solution
Terrible problem with no easy solution. Silicone injections in various parts of the body has been done quite frequently all over the country. The difficulty with silicone injections begins with the quality of the silicone itself. I have seen many cases where industrial grade silicone has been injected inside the human body. This can be a tremendous disaster. Problems can include infections, granulomas, cellulitis, and persistent skin infections, disfigurement and skin dimpling. It is very easy to have silicone injected, but very difficult to have it removed. The removal can frequently be very complex and involved lengthy surgery. Multiple operation is not uncommon. It is not uncommon to expect scars in locations that would otherwise be undesirable. If you do have silicone, or are having problem with silicone that was injected by a non-healthcare provider then you should certainly seek medical attention. Some solutions include IV antibiotics, oral antibiotics and surgery after the inflammation has subsided. Removing the silicone is not just a cosmetic issue but also an issue of better health. Depending on the type of silicone injected concerns with autoimmune diseases and infections are foremost. Taking medications such as ibuprofen or cortisone is only a temporary measure. The real solution is surgery. Not all plastic surgeons are willing to operate on patients who have had silicone injected in their body. Many of these cases are not covered by insurance because they were performed for cosmetic reasons. My recommendation to anyone that has had silicone injections and wishes to have it removed, is to seek a board certified plastic surgeon who is likely willing to do more than 1 operation as well as willing to do some of these operations in a hospital setting. I have had patients visit me for removal of silicone and the discussion to proceed is never an easy one.
There is no substitute for a careful consultation.
Personally, I think individuals who use silicone as a filler substance should go to jail. The consequences of the filler have damaged so many people. Regarding your concerns, it is essential that you seek a professional opinion. You need a very experienced eyelid surgeon. Anyone that you see that tells you that they deal with treating silicone oil patients all the time is pulling your leg. No one has a big body of experience with these cases. In many cases the surgeon trying to help out simply makes things worse. Don't let this happen to you. Often less is more. There is no removing this material. Individual granulomas that cause focal nodules or functional issues can be removed. However it is absurd to think that the surgeon can remove the material. It is simply too diffuse in most cases.
Web reference: http://www.lidlift.com
Puffy eyes from silicone injections?
I cannot think of anything that can help you short of eyelid surgery with an attempt to surgically remove the silicone. Obviously, including photos of yourself with your question would be helpful to those of us who wish to offer you assistance. Whether the puffy eyes are from interference of normal fluid drainage after the silicone injection as you suggest is hard to say, but comparison of pre and post treatment photos would be helpful. I am sorry that you have this problem and given the permanence of silicone, I am not sure that it will improve with time.
Recent Silicone Injections Reviews
Silicone Injections Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.